# SDR V9M2004F00000

- Difficulty date: January 6, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N8234J
- Make and model: Piper PA60600
- Aircraft serial: 600638796120
- Engine: Lyc IO540J4A5
- Propeller: Hartzl HCC3YR2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F635
- Part serial: C757T
- Condition: Failed
- Location: Lt Eng Prop
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PROPELLER GOVERNOR WENT TO HIGH PITCH CONDITION DURING CRUISE FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.
